"
當前位置: 778棋牌首頁 >> 科學研究 >> 科研成果 >> 正文



2015年度科研成果

2016年03月02日 11:36  点击:[]

序號

成果名稱

作者姓名

職稱

作者排名

成果來源

成果形式

發表範圍

是否譯成外文

研究類別

學科門類

發表的期刊名稱(或出版社名稱)

發表(或出版)時間

收錄情況

成果字數

(針對論文)

(針對專著)

(千字)

1

Contribution on the phase equilibria in Zr–Nb–Fe system

梁建烈

教授

1

廣西自然科學基金

論文

國外

應用基礎

材料科學

Journal of Nuclear Materials

2015

SCI 3区

9

2

Formulae for the generalized Drazin inverse of a block matrix in Banach algebras,

劉曉冀

教授

第一

國家基金

論文

國外学术刊物

基礎研究

數學

Journal of Function Spaces

2015

SCI 4区

20

3

Some additive results on Drazin inverse

劉曉冀

教授

第一

國家基金

論文

國外学术刊物

基礎研究

數學

Appl Math J Chinese Univ .

2015

SCI 4区

40

4

Characterizations of the core inverse and the core partial ordering

劉曉冀

教授

第二

國家基金

論文

國外学术刊物

基礎研究

數學

LINEAR & MULTILINEAR ALGEBRA

2015

SCI 三区

50

5

矩陣計算及其應用  

劉曉冀

教授

第一

廣西自然科學獎二等獎

獲獎成果

6

Linear-optics-based bidirectional controlled remote state preparation via five- photon cluster-type states for quantum communication network

周萍

教授

通訊作者

國家項目

論文

國外学术刊物

基礎研究

International Journal of Theoretical
Physics

2015

SCI 4区

10

7

Bidirectional controlled remote implementation of an arbitrary single qubit  unitary operation with EPR and Cluster states

周萍

教授

通訊作者

國家項目

論文

國外学术刊物

基礎研究

International Journal of Theoretical
Physics

2015

SCI 4区

10

8

一種高維量子態多方聯合制備方法

周萍

教授

國家項目

專利

基礎研究

2015

9

基于線性光學元件的任意雙光子態遠程制備方法

周萍

教授

國家項目

專利

基礎研究

2015

10

Effects of Markovian and Non-Markovian environments on the quantum teleportation

何良明

教授

第一作者

論文

國際知名期刊

英文

基礎

物理、信息科學

Chinese Journal of Physics

2015年6月

SCI 4区

2萬

11

Al-Mn-Dy 三元系合金相关系初步研究

蒙潔麗

講師

第二(通訊作者)

广西高校科研項目一般项目

論文

國內公開發行

基礎研究

材料

輕工科技

2015年6月

3

12

A class of differential quadratic programming problems

唐國吉

副教授

通訊、第三

省級項目

論文

國外学术刊物

基礎研究

數學

Applied Mathematics and Computation 270 (2015) 369-377

2015年11月

SCI二區

13

A new extragradient-type method for mixed variational inequalities

唐國吉

副教授

第一、通訊

國家項目

論文

國外学术刊物

基礎研究

數學

Operations Research Letters 2015, 43(6): 567-572

2015年11月

SCI四區

14

A projection-type method for variational inequalities on Hadamard manifolds and verification of solution existence

唐國吉

副教授

第一、通訊

省級項目

論文

國外学术刊物

基礎研究

數學

Optimization 64(5) (2015) 1081-1096

2015年

SCI三區~四區

15

Existence of variational quasi-hemivariational inequalities involving a set-valued operator and a nonlinear term

唐國吉

副教授

第一、通訊

省級項目

論文

國外学术刊物

基礎研究

數學

Optimization Letters 9 (2015) 75-90

2015年1月

SCI二區~三区

16

Convergence analysis on Browder-Tikhonov regularization for a second order evolution hemivariational inequality

唐國吉

副教授

第二

省級項目

論文

國內外公開發行

基礎研究

數學

Applied Mathematics and Mechanics (English Edition),36 (10) (2015) 1371–1382

2015年10月

SCI三區~四區

17

Existence of solutions for variational-like hemivariational inequalities involving lower semicontinuous maps

唐國吉

副教授

第一

省級項目

論文

國內外公開發行

基礎研究

數學

Optimization Methods, Theory and Applications, Springer-Verlag Berlin Heidelberg, 2015: 67-84

2015年

18

Differential quasi-variational inequalities in finite dimensional spaces

唐國吉

副教授

第二

省級項目

論文

國外学术刊物

基礎研究

數學

Optimization 64(4) (2015) 895-907

2015年

SCI三區~四區

19

含多参量無穷积分的一致收敛性及其判别法

唐國吉

副教授

第一

省級項目

論文

國內公開發行

基礎研究

數學

廣西民族大學學報(自然科學版),21(1),2015:62-65

2015年3月

20

Hadamard流形上極大單調向量場奇點的Mann叠代算法

唐國吉

副教授

第一

省級項目

論文

國內公開發行

基礎研究

數學

四川師範大學學報(自然科學版)38(6)818-823

2015年11月

中文核心B級

21

Existence and regularity results for doubly nonlinear inclusions with nonmonotone

彭自嘉

講師

第一

國家自科基金項目

論文

國外学术刊物

理論研究

數學

Nonlinear Analysis-Theory method and applications

2015年3月

SCI一區~二區

10

22

Hemivariational inequality approach to evolutionary constrained problems on star-shaped sets

彭自嘉

講師

通訊作者

國家自科基金項目

論文

國外学术刊物

理論研究

數學

Journal of Optimization Theory and Applications

2015年3月

SCI二區

6

23

Existence and convergence theorems for evolutionary hemivariational inequalities of second order

彭自嘉

講師

第一

國家自科基金項目

論文

國外学术刊物

理論研究

數學

Electronic Journal of Differential Equations

2015年3月

SCI四區

8

24

Optimal collocation of three kinds of Bragg breakwaters for Bragg resonant reflection by long waves

Huan-Wen Liu
(劉煥文)

教授

第一

國家項目、省級項目

論文

國外学术刊物

應用研究

海洋科學

JOURNAL OF WATERWAY PORT COASTAL AND OCEAN ENGINEERING (美国土木工程师协会航道港口近海与海洋工程杂志)

2015年141卷第3期, 04014039.

SCI三區~四區

10

25

Optimization of parabolic bars for maximum Bragg resonant reflection of long waves

Huan-Wen Liu
(劉煥文)

教授

第一

國家項目、省級項目

論文

國外学术刊物

應用研究

海洋科學

Journal of Hydrodynamics (水动力学杂志)

2015年 第27卷第3期,840-847.

SCI四區

6.4

26

Similarity of fuzzy relations based on fuzzy topologies induced by fuzzy rough approximation operators

李招文

教授

第一

國家自科基金項目

論文

國外学术刊物

應用研究

數學

Information Sciences

2015年

SCI二區

8

27

T-similarity of fuzzy relations and related algebraic structures

李招文

教授

第一

國家自科基金項目

論文

國外学术刊物

應用研究

數學

Fuzzy Sets and Systems

2015年

SCI二區

7

28

Soft coverings and their parameter reductions

李招文

教授

第一

國家自科基金項目

論文

國外学术刊物

應用研究

數學

Applied Soft Computing

2015年

SCI二區

8

29

An approach to fuzzy soft sets in decision making based on greyrelational analysis and Dempster–Shafer theory of evidence:An application in medical diagnosis

李招文

教授

第一

國家自科基金項目

論文

國外学术刊物

應用研究

數學

Artificial Intelligence in Medicine

2015年

SCI三區~四區

7

30

Networks on free topological groups

李招文

教授

第一

國家自科基金項目

論文

國外学术刊物

基礎研究

數學

Topology and its Applications

2015年

SCI四區

6

31

Roughness of fuzzy soft sets and related results

李招文

教授

第一

國家自科基金項目

論文

國外学术刊物

應用研究

數學

International Journal of Computational Intelligence Systems

2015年

SCI四區

8

32

On fuzzy approximating spaces

李招文

教授

第一

國家自科基金項目

論文

國外学术刊物

應用研究

數學

Journal of
Computational
Analysis and
Applications

2015年

SCI四區

5

33

若干不确定性數學问题的研究

李招文

教授

第一

廣西自然科學獎二等獎

獲獎成果

34

四元數體上離散型Lyapunov方程的反問題解

黃敬頻

教授

第二作者

廣西教育廳項目

期刊
論文

國內外公
開發行

基礎
研究

數學

西南師範大學學報(自然科學版), 2015, 40(7): 1-6.

20157

c級

8

35

四元數體上方程AXB=C的D自共轭解及最小二乘問題

黃敬頻

教授

第二作者

廣西教育廳項目

期刊
論文

國內外公
開發行

基礎
研究

數學

廣西民族大學學報(自然科學版), 2015, 21(2): 59-63.

20156

0

36

Approximate Controllability for Nonlinear Evolution Hemivariational Inequalities in Hilbert Spaces

劉振海

教授

第一

國家自然科學基金

論文

國外学术刊物

基礎研究

數學

SIAM Journal on Control and Optimization53(5)(2015) 3228-324453(4)(2015) 1920-1933

2015

SCI二區

37

Approximate controllability of fractional evolution systems with Riemann--Liouville fractional derivatives

劉振海

教授

第一

國家項目、省級項目

論文

國外学术刊物

基礎研究

數學

SIAM Journal on Control and Optimization

2015

SCI二區

38

Approximate controllability for a class of hemivariational inequalities

劉振海

教授

第一

國家項目、省級項目

論文

國外学术刊物

基礎研究

數學

Nonlinear Analysis- Real World Applications22(2015) 581-591

2015

SCI一區

39

On The exact controllability of impulsive fractional semilinear functional differential inclusions

劉振海

教授

第一

國家項目、省級項目

論文

國外学术刊物

基礎研究

數學

Asian Journal of Control17(5)(2015), 1857–1865

2015

SCI三區

40

Optimal Control of Generalized Quasi-Variational Hemivariational Inequalities and Its Applications

劉振海

教授

第一

論文

國外学术刊物

基礎研究

數學

Appl Math Optim,5.72 (2015)  305-323.

2015

SCI三區~四區

41

Existence and controllability for fractional evolution inclusions of Clarke’s subdifferential type

劉振海

教授

第一

國家項目、省級項目

論文

國外学术刊物

基礎研究

數學

Applied Mathematics and Computation

2015

SCI二區

42

Structural stability for the Morris–Lecar neuron model

劉振海

教授

第一

論文

國外学术刊物

基礎研究

數學

Applied Mathematics and Computation270(2015) 261-268

2015

SCI二區

43

Hemivariational Inequality Approach to Evolutionary Constrained Problems on Star-Shaped Sets

劉振海

教授

第二

論文

國外学术刊物

基礎研究

數學

J Optim Theory Appl (2015) 164:514–533

2015

SCI二區

44

Elliptic Hemivariational Inequalities with Nonhomogeneous Neumann Boundary Conditions and Their Applications to Static Frictional Contact Problems

劉振海

教授

通訊作者

國家項目、省級項目

論文

國外学术刊物

基礎研究

數學

Acta Appl Math(2015) 138:153–170

2015

SCI三區

45

Optimal control of feedback control systems governed by hemivariational inequalities

劉振海

教授

第二

國家項目、省級項目

論文

國外学术刊物

基礎研究

數學

COMPUTERS & MATHEMATICS WITH APPLICATIONS 70(8)(2015) 2125-2136

2015年

SCI二區~三区

46

The solvability and optimal controls of impulsive fractional semilinear differential equations

劉振海

教授

通訊作者

國家項目、省級項目

論文

國外学术刊物

基礎研究

數學

Taiwanese Journal of Mathematics19( 2) (2015), 433-453

2015

SCI三區~四區

47

On an a bifurcation theorem with application to a parameterized integro-differential system

劉振海

教授

第二

論文

國外学术刊物

基礎研究

數學

Fixed Point Theory16(1)  (2015),  127-141

2015

SCI二區~三区

48

Two dimensional determination of source terms in linear parabolic equation from the final overdetermination

劉振海

教授

第二

論文

國外学术刊物

基礎研究

數學

Advances in Difference Equations(2015) 2015:98,1-14  

2015

SCI三區

49

Existence and controllability results for stochastic fractional evolution hemivariational inequalities

劉振海

教授

第二

論文

國外学术刊物

基礎研究

數學

Applied Mathematics and Computation,268(2015)1164-1176

2015

SCI二區

50

Feedback control for fractional impulsive evolution systems

劉振海

教授

通訊作者

國家項目、省級項目

論文

國外学术刊物

基礎研究

數學

Applied Mathematics and Computation1. 268 (2015) 924–936.

2015

SCI二區

51

Existence results for impulsive nonlinear fractional differential equations with nonlocal boundary conditions

劉振海

教授

第一

國家項目、省級項目

論文

國外学术刊物

基礎研究

數學

Mathematica Slovaca

2015

SCI四區

52

毛南族生態移民文化變遷研究
*
— — —以环江县堂八村 S 屯为例

劉銀妹

獨著

廣西高校科學技術研究項目

論文

國內外公開發行

民族學

廣西民族研究

2015年第二期

A級

53

On f-bi-harmonic maps and bi-f-harmonic
maps between Riemannian manifolds

盧衛君

副教授

獨著

廣西教育廳,廣西民大項目

論文

國內外

基礎數學

微分幾何

Science China Mathematics

2015587):
1483-1498

SCI三區~四區

16

54

Bi-f-harmonic map equations on
singly warped product manifolds

盧衛君

副教授

2,通訊作者

廣西教育廳,廣西民大項目

論文

國內外

基礎數學

微分幾何

Applied Mathematics-A Journal
of Chinese UniversitiesSer.B

201530(1)
111-127

SCI四區

16

55

刚体运动在微分幾何的应用及
求法(下篇)-曲面

盧衛君

副教授

1,通訊作者

廣西教育廳,廣西民大項目

論文

國內

基礎數學

微分幾何

廣西民族大學學報.自然科學版

201521(2)
46-54

9

56

圓模式的Andreev-Thurston定理的能量函數方法證明

藍師義

教授

通訊作者

國家課題

論文

國內外公开

基礎研究

數學

數學年刊A辑

20157

B級

10

57

Two Dimensional Linear Elliptic PDEs in a Semi-Disk

藍師義

教授

通訊作者

國家課題

論文

國內外公开

基礎研究

數學

數學杂志

20157

C級

9

58

關于民族院校大學英語改革的幾點思考

王英

碩初

獨著

論文

國內外公開發行

教學
改革

《學理論》

2015年4月

上一條: 2014 年度科研成果 下一條:2013 年度科研成果

關閉



广西民族大学數學与物理学院  778棋牌官网网址:http://www.ljhsdz.com
電話:3260133  郵編:530006